Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the spectra of compact nilmanifolds


Author: Jeffrey S. Fox
Journal: Trans. Amer. Math. Soc. 290 (1985), 577-583
MSC: Primary 22E27
MathSciNet review: 792812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show the equivalence of the Howe-Richardson multiplicity formula for compact nilmanifolds and the formula obtained by Corwin and Greenleaf using the Selberg trace formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E27

Retrieve articles in all journals with MSC: 22E27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0792812-6
PII: S 0002-9947(1985)0792812-6
Article copyright: © Copyright 1985 American Mathematical Society